# SDR AALA20031409

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW  T1052/09  EN ROUTE IAH-DFW ALL PRIMARY FLIGHT INSTRUMENTS INOPERATIVE. NR 2 GYRO IN 30 DEGREES TURN CONTINUED TO ROTATE AT ONE POINT NR 1, NR 2 AND STANDBY ALL SHOWED HEADINGS THAT WERE 30 DEGREES MINIMUM APART. LANDED DFW WITHOUT INCIDENT. REPLACED NUMBER 1 AND 2 DIRECTIONAL GYROS AND CAPTAINS RADIO DIRECTION MAGNETIC INDICATOR. SYSTEM GROUND CHECKED NORMAL OPERATION. CLOSED
